# SDR SWAA2021101115438

- Difficulty date: September 7, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N760SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27874
- Aircraft time: 73,521 hours, 43,731 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LOWER SURFACE SLAT 4 NOSE SKIN, LT WING.  NO FOUND ALLOWABLE DAMAGE ON SRM.  REMOVED NR 4 SLAT SKIN, ACCESS PANEL 522DB, AND FASTENERS IAW SRM 51-40-02.  ROTOTEST INSPECTION ACCOMPLISHED IAW NDT MANUAL PART 6 51-00-00, PROCEDURE 16.  CRACK INDICATIONS WERE FOUND (3 E/A) CRACK 1 ON HOLE AT NOSE SKIN LAYER ONLY,  CRACK 2 ON HOLE AT RIB LAYER ONLY  CRACK 3 ON HOLE NOSE SKIN LAYER ONLY.  REPLACED SLAT 4 DUE TO NO FOUND ALLOWABLE DAMAGE IN SRM.
